Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243489] of Richard T. Durrett

Papers Published

  1. Diaconis, P; Durrett, R, Chutes and Ladders in Markov Chains, Journal of Theoretical Probability, vol. 14 no. 3 (2001), pp. 899-926 [doi]
    (last updated on 2017/12/14)

    Abstract:
    We investigate how the stationary distribution of a Markov chain changes when transitions from a single state are modified. In particular, adding a single directed edge to nearest neighbor random walk on a finite discrete torus in dimensions one, two, or three changes the stationary distribution linearly, logarithmically, or only locally. Related results are derived for birth and death chains approximating Bessel diffusions and for random walk on the Sierpinski gasket.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320